MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NOGA-STAR¿ CARDIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NOGA-STAR¿ CARDIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number 120707S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The bwi failure analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Concomitant medical product: myostar¿ injection catheter (model# d-1211-19-si, lot# 17618520m).Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an intra-myocardial stem cell injection procedure for heart failure with a noga-star¿ cardiology catheter and suffered a myocardial infarction requiring no medical or surgical intervention.During left heart catheterization, elevated troponin levels were confirmed via lab analysis.There were no interventions.Patient was reported to be in stable condition.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an intra-myocardial stem cell injection procedure for heart failure with a noga-star¿ cardiology catheter and suffered a myocardial infarction requiring no medical or surgical intervention.The investigational analysis has been completed.The catheter was visually inspected and it was found in normal conditions.Carto, and coil disconnection tests were performed and the catheter passed all specifications.No error was found.Electrical testing was performed.Results passed.Deflection tests were performed and the results passed.Product is working properly.The complaint was not confirmed.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacture ref no: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on 6/19/2018.The event occurred on a (b)(6) year-old female patient post use.The patient¿s diagnosis pre ¿ procedure, was heart failure.The physician¿s opinion regarding the cause of this adverse event was that it was the procedure and or the patient¿s condition.Patient fully recovered with no residual effects.No medical or surgical intervention was required.No hospitalization or additional intervention was performed.There were no bwi ablation catheters used.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.In addition, the expiration date (2019-07-31) and manufacturing date (2016-08-10) were provided.The corresponding fields of this report have been updated.Manufacturer ref no: (b)(4).

Brand Name
NOGA-STAR¿ CARDIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key7567973
Report Number2029046-2018-01633
Device Sequence Number11202435
Product Code DRF
UDI-Device Identifier10846835002041
UDI-Public10846835002041
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K954390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number120707S
Device Lot Number17545524M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2018
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer05/09/2018
05/09/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date07/12/2018
08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age60 YR
Patient Weight63